MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BLADE,4.0 ELITE ABRADER 6/BX; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. BLADE,4.0 ELITE ABRADER 6/BX; SAW, POWERED, AND ACCESSORIES
Model Number 72200722
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Test Result (2695)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device shed metal shavings, all were removed from the patient.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
BLADE,4.0 ELITE ABRADER 6/BX
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7181796
Report Number1643264-2018-00037
Device Sequence Number1274497
Product Code HAB
UDI-Device Identifier03596010578006
UDI-Public(01)03596010578006(17)220512(10)50664175
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2022
Device Model Number72200722
Device Catalogue Number72200722
Device Lot Number50664175
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1